# SDR COMA0160422

- Difficulty date: July 2, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,010 hours, 11,075 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 12,010 hours, 11,075 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF COMAIR EO 53-021 (VISUAL INSPECTION OF THE ENGINE SUPPORT BEAM) FOUND THE RIGHT SIDE CRACKED ON LOWER WEB FWD.REPAIRED ENGINE SUPPORT BEAM I/A/W CRJ REO 601-53-61-366 REV B AND WVAC EO 601R-53-2542.
